# SDR DALA2022101306603

- Difficulty date: October 10, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,949 hours, 15,792 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 FOUND FWD CARGO SHEAR TIE AT STA 742,S-39L TO S-39R FOUND CORROSION REFER TO CPCP TASK 53-460-00, CORRECTIVE ACTION: REMOVED AND REPLACED THE DAMAGED AREA AS PER B767-300 SRM 51-40-02 (2445709)
